Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Abnormal discharge. Stopped taking contraceptive pills. What is the problem?

hi ...
i stop taking pills after my last tablet this march (march 16-21) is may last cycle..and march 31 i saw a small blood in my undies i thought i had my period again but the day after that its gone, and then april 3 this day i saw again a blood when i wipe tissue there is a brown i dont know what is that.. is that okay> i am trying to conceived..
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you did not have a proper bleeding after stopping the pills, this is most likely a post pill amenorrhea. The periods will take some time to be regularized. Get your serum HCG levels evaluated to rule out pregnancy.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor